On the existence of solutions of nonlinear equations

Nonlinear equations in Banach spaces are considered. Solvability conditions are obtained for them. These results are a generalization of the Hadamard diffeomorphism theorem. Additionally, conditions for the existence of coincidence points of two mappings acting on metric spaces are obtained. © 2017, Pleiades Publishing, Ltd.

Authors
Number of issue
1
Language
English
Pages
46-49
Status
Published
Volume
95
Year
2017
Organizations
  • 1 RUDN University, Moscow, 117198, Russian Federation
  • 2 Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russian Federation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5983/
Share

Other records